# SDR MWEA060008

- Difficulty date: January 27, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 50,428 hours, 44,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: 591235068
- Condition: Corroded
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINDSHIELD LOWER RIGHT HAND WINDOW FRAME HAS SEVERE CORROSION.  FABRICATED AND INSTALLED FASTENERS.
